# SDR SWIA202264869

- Difficulty date: January 17, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: SH670318231
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR CORROSION. INTERCOSTAL 21L FROM FS333.00 TO FS349.00 CORRODED.     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW REPLACEMENT BACK UP SILL (P/N SH670-31823-1S) ONTO STGR21L BETWEEN FS333.00 AND FS349.00. REF BOMBARDIER DWG# SH670-31810 REV AE AND CRJ700 SRM 51-42-06-001-001 A01. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
